# SDR SWIA202264641

- Difficulty date: January 5, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD POST HAS EXCESSIVE SEALANT CONCEALING POST STRUCTURE FROM INSPECTION, COULD NOT DETERMINE IF UPPER  / BARREL NUT HOLE IS CRACKED.   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED WITH NEW LH WINDSHIELD POST REF  CRJ 700 SRM 51-42-21-001-001-A01. DWG 601R33007 REV,-U ALONG WITH NEW NUTPLATES AND CLIPS. COMPLIED WITH SKYWEST TASK CAR 51-900-1002-SKY. LEAK CHECK GOOD.
